# SDR UIEA2020120802538

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,597 hours, 13,783 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY: EQUIPMENT COOLING VALVE LIGHT ILLUMINATED AFTER ENGINE START.  SET TO STANDBY, PER CHECKLIST.  VALVE LIGHT EXTINGUISHED.  NORMAL OPERATIONS CONTINUED.  T/S PER FIM 21-58 FT 939.  SYSTEM OPERATION NORMAL, NO FAULTS NOTED AT THIS TIME.
